Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new determination of the primitive continuous groups in two variables


Author: H. F. Blichfeldt
Journal: Trans. Amer. Math. Soc. 2 (1901), 249-258
MSC: Primary 22E15
MathSciNet review: 1500567
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E15

Retrieve articles in all journals with MSC: 22E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500567-8
Article copyright: © Copyright 1901 American Mathematical Society